# SDR SABA020094

- Difficulty date: September 23, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8103
- Aircraft serial: 162
- Aircraft time: 33,776 hours, 30,968 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: DSC252A40230
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIRCRAFT 883 FLIGHT 5018 FROM CLT TO PGV:  DURING TAXI OUT PILOT REPORTED LOSING NUMBER TWO HYD SYSTEM.  AIRCRAFT WAS TOWED BACK TO GATE.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE LEFT OUTBOARD BRAKE PRESSURE LINE BROKEN.  BRAKE LINE WAS REMOVED AND REPLACED.  SYSTEM WAS BLEED AND OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
